Alert archive / Florida / Special Weather Statements in 2012

Special Weather Statement, NWS Miami, FL

August 26, 2012Palm Beach County, Florida

NWS Miami, FL issued this special weather statement at Aug 26, 2012, 5:15 PM EDT for Palm Beach County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 26, 2012, 5:15 PM EDT (21:15 UTC)
Expired
Aug 26, 2012, 6:00 PM EDT
In force
45 min
Issued by
NWS Miami, FL

County Palm Beach County, FL

The radar

The Miami radar (KAMX), 132 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.3 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1782 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1782 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WWUS82 KMFL 262115
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT SUN AUG 26 2012

FLZ066-067-262200-
HENDRY FL INLAND PALM BEACH COUNTY FL 
515 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN PALM
BEACH COUNTY...NORTHEASTERN HENDRY COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 600 PM EDT

* AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES WEST OF LION COUNTRY SAFARI...AND
  MOVING NORTHWEST AT 30 MPH.

* THE STORM WILL AFFECT...
  BELLE GLADE...
  PAHOKEE...
  LAKE HARBOR...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 2677 8036 2661 8045 2671 8090 2675 8088
      2671 8081 2671 8078 2669 8074 2672 8073
      2677 8075 2678 8073 2675 8071 2676 8069
      2681 8070 2687 8063 2696 8061 2696 8055
TIME...MOT...LOC 2115Z 115DEG 27KT 2673 8050

$$
GARCIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 26, 2:34 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Aug 26, 2:34 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
234 PM EDT SUN AUG 26 2012

...TROPICAL STORM ISAAC CONTINUES TO AFFECT SOUTH FLORIDA...

.DISCUSSION...OUTER BANDS OF TROPICAL STORM ISAAC HAVE BEEN
MOVING ACROSS SOUTH FLORIDA AND THE ADJACENT WATERS SINCE EARLY
THIS MORNING WITH WIND GUSTS OF 50-60 MPH. THERE COULD BE A LULL
LATER THIS AFTERNOON ACCORDING TO RADAR AND SATELLITE SIGNATURES
BUT WILL NOT BE FREE OF THE AFFECTS UNTIL ISAAC IS WELL OUT OF THE
AREA. TORNADO THREAT ALSO STILL EXISTS ESPECIALLY AFTER GETTING
INTO THE NORTHEAST QUADRANT OF THE SYSTEM. THE FORECAST FROM NHC
STILL SHOWS ISAAC BECOMING A HURRICANE BY LATE THIS AFTERNOON OR
EARLY TONIGHT AND THIS STRENGTHENING WILL ALSO ENHANCE THE THREATS
FOR TORNADOES AND HEAVY RAIN ALONG WITH THE STRONGER WIND GUSTS
WITH THE BANDING. TO GO ALONG WITH THIS, PWAT VALUES ARE WELL OVER
TWO INCHES SO THIS GOES ALONG WITH THE HEAVY RAIN THREAT AS THIS
IS WELL ABOVE AVERAGE. AS ISAAC CONTINUES TO MOVE NORTHWEST INTO
THE EASTERN GULF OF MEXICO, THE BANDS WILL BEGIN TO SLOWLY SUBSIDE
ACROSS OUR REGION ON MONDAY. HOWEVER, WITH THIS MOVEMENT THE FLOW
WILL REMAIN SOUTHERLY THROUGH TUESDAY SO CHANCES OF RAINFALL WILL
REMAIN LIKELY ESPECIALLY OVER THE INTERIOR TO THE LAKE OKEE
REGION.

FOR THE MIDDLE TO THE END OF THIS WEEK, LONG RANGE MODELS TAKE ISAAC
INTO THE SOUTH TO SOUTHEAST STATES WHICH WILL ALLOW FOR THE ATLANTIC
RIDGE TO BUILD BACK TO THE WEST RETURNING A MORE EASTERLY FLOW
ACROSS SOUTH FLORIDA. THIS WILL BRING A RETURN BACK TO MORE TYPICAL
SUMMER TIME PATTERN WITH ISOLATED TO SCATTERED AFTERNOON STORMS EACH
DAY.

&&

.MARINE...THE MARINE CONDITIONS INTO MONDAY WILL BE INFLUENCED BY
TROPICAL STORM ISAAC. THE WINDS WILL SLOWLY DECREASE MONDAY NIGHT
INTO TUESDAY...AND BE DOWN TO 15 KNOTS OR LESS BY WEDNESDAY. THIS
WILL ALLOW FOR SEAS TO SLOWLY DECREASE MONDAY NIGHT INTO
TUESDAY...AND BY WEDNESDAY BE DOWN TO 4 TO 6 FEET IN THE ATLANTIC
WATERS WITH 4 TO 9 FEET IN THE GULF WATERS.

&&

.FIRE WEATHER...THE ONLY FIRE WEATHER PROBLEMS THROUGH MONDAY
WILL BE VERY STRONG WIND SPEEDS AND THUS HIGH DISPERSION DUE TO
THE INFLUENCE OF TROPICAL STORM ISAAC.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  80  86  78  89 / 90 70 50 50
FORT LAUDERDALE  80  86  80  90 / 90 70 50 50
MIAMI            79  86  79  89 / 90 70 50 50
NAPLES           78  86  79  88 / + 80 50 50

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH MONDAY EVENING FOR COASTAL BROWARD-COASTAL
     COLLIER-COASTAL MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH
     MIAMI DADE-GLADES-HENDRY-INLAND BROWARD-INLAND COLLIER-
     INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE-METRO
     BROWARD-METRO MIAMI DADE-METRO PALM BEACH.

     TROPICAL STORM WARNING FOR COASTAL BROWARD-COASTAL MIAMI DADE-
     COASTAL PALM BEACH-GLADES-HENDRY-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
     METRO MIAMI DADE-METRO PALM BEACH.

     HURRICANE WARNING FOR COASTAL COLLIER-FAR SOUTH MIAMI DADE-
     MAINLAND MONROE.

AM...TROPICAL STORM WARNING FOR BISCAYNE BAY-COASTAL WATERS FROM
     DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-LAKE
     OKEECHOBEE-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

GM...HURRICANE WARNING FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
     BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...30/KOB
AVIATION/RADAR...85/AG
Hazardous weather outlook, Aug 26, 9:04 AM EDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
904 AM EDT SUN AUG 26 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
270415-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
904 AM EDT SUN AUG 26 2012

...CONDITIONS DETERIORATING THROUGH THE DAY...
...TROPICAL STORM AND HURRICANE WARNINGS IN EFFECT...
...FLOOD WATCH IN EFFECT...
...TORNADO WATCH IN EFFECT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

PLEASE REFER TO THE LATEST HURRICANE LOCAL STATEMENTS FOR DETAILED
INFORMATION AND POTENTIAL IMPACTS ASSOCIATED WITH TROPICAL STORM
ISAAC.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

AFTER ISAAC DEPARTS THE AREA ON MONDAY, A RETURN TO A MORE
TYPICAL PATTERN OF SCATTERED AFTERNOON AND EVENING THUNDERSTORMS
IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

PLEASE REPORT HIGH WINDS, RAINFALL AMOUNTS, AND ANY FLOODING
REPORTS TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Local storm report, Aug 26, 2:20 PM EDT, 2 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
220 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TROPICAL STORM   8 SSE KEY BISCAYNE      25.59N 80.10W
08/26/2012                   AMZ651             FL   C-MAN STATION

            SUSTAINED WINDS OF 44 MPH WERE RECORDED AT THE FOWEY
            ROCKS CMAN STATION WITH A GUST OF 48 MPH.

&&

CARACOZZA
Local storm report, Aug 26, 2:47 PM EDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
247 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TROPICAL STORM   3 SE FORT LAUDERDALE    26.09N 80.12W
08/26/2012                   BROWARD            FL   MESONET

            SUSTAINED WINDS OF 41 MPH WERE RECORDED AT PORT
            EVERGLADES WITH A GUST OF 48 MPH.

0200 PM     TROPICAL STORM   3 SE FORT LAUDERDALE    26.08N 80.12W
08/26/2012                   BROWARD            FL   MESONET

            SUSTAINED WINDS OF 40 MPH WERE RECORDED AT PORT
            EVERGLADES WITH A GUST OF 51 MPH.

0205 PM     TROPICAL STORM   3 SE FORT LAUDERDALE    26.08N 80.12W
08/26/2012                   BROWARD            FL   MESONET

            SUSTAINED WINDS OF 39 MPH WERE RECORDED AT PORT
            EVERGLADES WITH A GUST OF 44 MPH.

0232 PM     TROPICAL STORM   4 SE DOWNTOWN MIAMI     25.73N 80.15W
08/26/2012                   MIAMI-DADE         FL   MESONET

            SUSTAINED WINDS OF 47 MPH WERE RECORDED AT VIRGINIA KEY
            WITH A GUST OF 55 MPH.

&&

CARACOZZA
Local storm report, Aug 26, 3:25 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
325 PM EDT SUN AUG 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TROPICAL STORM   8 SSE KEY BISCAYNE      25.59N 80.10W
08/26/2012                   AMZ651             FL   MESONET

            SUSTAINED WINDS OF 44 MPH WERE REPORTED AT THE FOWEY
            ROCKS CMAN STATION WITH GUSTS OF 49 MPH.

&&

CARACOZZA
Special weather statement, Aug 26, 3:31 PM EDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
331 PM EDT SUN AUG 26 2012

FLZ067-068-071-072-168-172-262030-
COASTAL BROWARD COUNTY FL COASTAL PALM BEACH COUNTY FL INLAND BROWARD
COUNTY FL INLAND PALM BEACH COUNTY FL METRO BROWARD COUNTY FL METRO
PALM BEACH COUNTY FL
331 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHEASTERN
BROWARD COUNTY...EASTERN PALM BEACH COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

* UNTIL 430 PM EDT

* AT 330 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
  DETECTED A BAND OF HEAVY RAINFALL WILL CONTINUE TO SPREAD
  ASHORE ALONG THE EAST COAST FROM BROWARD TO PALM BEACH
  COUNTIES...AND MOVING WEST AT 35 MPH.

* THE LINE OF STORMS WILL AFFECT...
  DEERFIELD BEACH...
  BOCA RATON...
  BOCA WEST...
  BOCA RATON EQUESTRIAN CENTER...
  ATLANTIS...
  PALM BEACH...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.

LAT...LON 2655 8004 2625 8008 2636 8041 2666 8026
      2692 8017 2678 8002 2663 8003 2660 8004
      2659 8003 2655 8003
TIME...MOT...LOC 1931Z 144DEG 31KT 2651 7990 2640 8005
          2632 8010

GARCIA
Special weather statement, Aug 26, 4:46 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
446 PM EDT SUN AUG 26 2012

FLZ067-068-168-262145-
COASTAL PALM BEACH COUNTY FL INLAND PALM BEACH COUNTY FL METRO PALM
BEACH COUNTY FL
446 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR CENTRAL PALM BEACH
COUNTY...FOR GUSTY WINDS OF 45 TO 55 MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 545 PM EDT

* AT 445 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORMS NEAR OCEAN RIDGE...AND MOVING NORTHWEST AT 40
  MPH.

* THE STORMS WILL AFFECT...
  OCEAN RIDGE...
  BOYNTON BEACH...
  ABERDEEN...
  FLORIDA GARDENS...
  WELLINGTON...
  THE ACREAGE...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM EDT SUNDAY AFTERNOON
FOR SOUTHERN FLORIDA.

LAT...LON 2655 8004 2643 8006 2657 8054 2687 8040
      2666 8003 2663 8003 2662 8004 2661 8003
      2660 8004 2659 8003 2655 8003
TIME...MOT...LOC 2046Z 114DEG 36KT 2653 8006

GARCIA
Special weather statement, Aug 26, 5:15 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
515 PM EDT SUN AUG 26 2012

FLZ066-067-262200-
HENDRY FL INLAND PALM BEACH COUNTY FL
515 PM EDT SUN AUG 26 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR NORTHWESTERN PALM
BEACH COUNTY...NORTHEASTERN HENDRY COUNTY...FOR GUSTY WINDS OF 45 TO
55 MPH...

THE DEVELOPMENT OF FUNNEL CLOUDS...

* UNTIL 600 PM EDT

* AT 510 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES WEST OF LION COUNTRY SAFARI...AND
  MOVING NORTHWEST AT 30 MPH.

* THE STORM WILL AFFECT...
  BELLE GLADE...
  PAHOKEE...
  LAKE HARBOR...
  AND SURROUNDING COMMUNITIES.

THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

FUNNEL CLOUDS OCCASIONALLY TOUCH DOWN AND PRODUCE TORNADOES. MOVE
INDOORS AND STAY AWAY FROM WINDOWS.

LAT...LON 2677 8036 2661 8045 2671 8090 2675 8088
      2671 8081 2671 8078 2669 8074 2672 8073
      2677 8075 2678 8073 2675 8071 2676 8069
      2681 8070 2687 8063 2696 8061 2696 8055
TIME...MOT...LOC 2115Z 115DEG 27KT 2673 8050

GARCIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 8:41 PM EDTSpecial Weather StatementMFLMiami-Dade34 min
Aug 26, 1:27 AM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 26, 2:15 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 26, 2:51 AM EDTSpecial Weather StatementMFLMiami-Dade69 min
Aug 26, 4:09 AM EDTSpecial Weather StatementMFLMiami-Dade36 min
Aug 26, 4:59 AM EDTFlood WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more63 hr
Aug 26, 5:21 AM EDTSpecial Marine WarningMFL24 min
Aug 26, 5:25 AM EDTSpecial Weather StatementMFLBroward35 min
Aug 26, 6:30 AM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 26, 9:01 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade59 min
Aug 26, 11:10 AM EDTSpecial Weather StatementMFLBroward, Miami-Dade, Palm Beach65 min
Aug 26, 12:40 PM EDTSpecial Weather StatementMFLMiami-Dade65 min
Aug 26, 1:12 PM EDTSpecial Marine WarningMFL48 min
Aug 26, 1:56 PM EDTSpecial Weather StatementMFLMiami-Dade64 min
Aug 26, 2:13 PM EDTSpecial Weather StatementMFLPalm Beach62 min
Aug 26, 3:31 PM EDTSpecial Weather StatementMFLPalm Beach59 min
Aug 26, 4:46 PM EDTSpecial Weather StatementMFLPalm Beach59 min
Aug 26, 4:56 PM EDTSpecial Marine WarningMFL94 min
Aug 26, 5:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Aug 26, 7:50 PM EDTSpecial Marine WarningMFL115 min

Nearby

Special Weather Statements in Florida, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.